# SDR CALA2022121203369

- Difficulty date: December 12, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 39,592 hours, 13,865 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: NA
- Condition: None
- Location: Rt Upper Fwd Fus
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE. INSPECTION REQUIRED. RIGHT UPPER FWD FUSELAGE ACP INSPECTION, FOUND DEBRIS UNDER FO WINDOW, CLEANED NO DAMAGE. INSPECTED RADOME, NO DAMAGE NOTED
